Paroxetine (Paxil, Seroxat) Causing a High-Pitched Hiss — SSRIs and Tinnitus Spikes

Discussion in 'Support' started by gav01, Apr 24, 2020.

    1. gav01

      gav01 Member

      Location:
      U.K.
      Tinnitus Since:
      2003
      Cause of Tinnitus:
      Loud Night club
      Hi,

      Over the years I have tried several SSRIs and only one of them did not effect my tinnitus which was Paroxetine, I was only taking 10mg though and did not notice any effect on my mood with them.

      I recently started to take them again, this time at 20mg, the dose which was what I was supposed to take at in the first place.

      But this time I noticed that as with some other SSRIs that a high pitched hiss would start and continue all of the time, I know that from experience that this is not permanent and has subsided a couple of weeks after discontinuation but I was wondering if I should persevere with the SSRI in hopes that the tinnitus will settle down after a few weeks of taking the SSRI.

      I suffer very badly with OCD and that is the reason I am taking Paroxetine.
       
    2. Kamla

      Kamla Member

      Tinnitus Since:
      2019
      Cause of Tinnitus:
      Labyrinthitis
      Be careful with Paroxetine - One of the worst addictive SSRI around because of its withdrawal effects. Just Google Paxil Guinea pigs GSK....
       

Share This Page

Loading...